# SDR AALA201908299031

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 27,549 hours, 10,236 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 03431
- Condition: Damaged
- Location: Mlg
- Part time: 18,906 hours, 7,474 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON PUSH BACK, GROUND CREW ADVISED THEY THOUGHT SMOKE WAS SEEN AT #2 MAIN. ALSO FELT VERY NOTICEABLE VIBRATION IN FLIGHT DECK. MAINTENANCE FOUND OUTER ROTOR DISK DAMAGED AND BREAKING APART. REPLACED #2 (L1) BRAKE ASSY IAW AMM 32-42-27-000-001-A AND 32-42-27-400-001-A. REPLACED #2 (L1) MAIN WHEEL ASSY IAW AMM 32-41-11-000-006-A AND 32-41-11-400-006-A.
